# SDR ASAA2021071535405

- Difficulty date: July 15, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 49,217 hours, 14,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 8200051801
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN EXIT SIGN LENS COVER HAS FALLEN OFF. GROUNDED - YES. (RESOLVED ON W/O: 1879171 TASKCARD: N/R-00001 ) REMOVED AND REPLACED MID CABIN EXIT SIGN LIGHT ASSY PER B737-800 AMM 33-51-01. OPS CHECK GOOD. THIS CLEARS PLT, SEAMC JAKE NOTIFIED.
